Has anyone through lorazepam withdrawals.
Hello back in December 2015 I took lorazepam for 19 days and I stop cold turkey not knowing what I was in for. Anyway its been hell I couldn't eat couldn't sleep couldnt walk I thought I was going to die. I was walking around like a zombie. Crying depressed my legs and arms really weak lost weight not trying. I am tired unsteady on my feet brain fog, confused, dizzy,blurred vision,back pain, fear of everything and anything. Couldn't have lights on I couldn't hear loud noises I had anxiety attacks and panic attacks. I scared to go outside. I stop drinking caffeine and eating sugar.
Why are you asking a bunch of strangers here? You should be talking to your doctor or nurse practitioner.
Because i have asked doctors some maybe and others say its not possible. Thats why im asking here if anyone is going through the samething im going through. Doctors sometimes look at me like im crazy. Everything i mention started after the loraepam.
Wikipedia lists list of the symptoms you mention as possible withdrawal side affects, especially "on abrupt or overly rapid discontinuation of lorazepam". It says stopping medication should be done "via a slow and gradual dose reduction regimen".
Yes. These are some of what I see and hear from patients taking benzodiazepines. It is always best to withdraw slowly, with help where possible. One should be much better after it is completely stopped but may feel off for even up to two years. Much Peace.
Lorazepam (also know as Ativan) falls into the "benzodiazpine" family of drugs. Another, more commonly know drug - Valium - also fall into this family of sedatives. This drug is commonly given in hospitals to help reduce anxiety in patients who may need assistance in resting for long enough period to "heal". As a nurse who worked in an Intensive Care Unit for over 15 years, I can say this was a drug ordered regularly by many doctors. For people who have been taking it for more than a couple of days, the reduction of a "benzo" drug is always TAPERED down to prevent the withdrawal symptoms you are talking about. And any reputable nurse or physician would have told you that. However, if you are still complaining of the symptoms after 4 months, it is possible you have something else going on and probably need to have a complete physical to rule out any other physiological issues that may be occurring.
by Rahul Parashar 4 years ago
I know, I know, these kind of generic questions are asked too often. Believe me, I tried to look for an answer before posting it in here, but couldn't find one.So here it goes - Is there any one who is making more than $200 here? How much time did it take you to get there? Thank you in advance for...
by aka-dj 7 years ago
Let me qualify.Doctors merely intervene in patients medical conditions using drugs, surgery, therapies etc. simply to allow the body to heal itself.Perhaps it's quirk of the English language, but do doctors heal anyone, in your understanding.
by Leni Sands 5 years ago
Does anyone have a cure for sudden deafness following an ear infection? Remedies please....OK, so I've been to the doctors, had a course of antibiotics and some little white tablets to stop me from becoming unbalanced (lol) and although the pain has gone - now I'm deaf in one ear. I have...
by Barbara Badder 5 years ago
I started hub hopping tonight after taking a long break from it. I like to be encouraging and usually go light on people, but some of these hubs were so bad that I couldn't help but mark them down. There were about 5 awful ones and just 2 good ones. By then, I had enough and quit reading them. I...
by kennynext 7 years ago
If you could no longer be you, who would you want to be?
by Joan Veronica Robertson 5 years ago
Does anyone have some experience or information on a freelance site called Constant Content?I tried it and it was rather traumatic. So was it my fault, or is the site not the best option for someone with practically no experience?
Copyright © 2018 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|